In early September, I had a Cortisone injection in my shoulder for arthritis damage that had destroyed some, but not all of the cartilage. The good news is that within 24 hours there was a marked improvement with my range of motion. The bad news is that within 12 hours my normal blood sugar early morning readings of 110 had spiked to 198 along with higher blood pressure. And to make matters worse I had a big spike in my tinnitus.
The blood sugar and blood pressure has resolved, but the tinnitus is still elevated after 2 1/2 weeks. Are you aware of other cases of these adverse effects on tinnitus?
This is a very unfortunate occurrence. Steroid shots can elevate blood pressure, blood glucose levels and tinnitus. It is not terribly common but does happen in up to 10% of people who receive cortisone shots.
I had osteoarthritis in my knee and took cortisones shots every six months until I had knee replacement therapy this August. I didn’t have any of the side effects that you mention. I would consider forgoing any further cortisones shots.
Hopefully the tinnitus spike will also resolve over time. If not, Arches Tinnitus Formula can be helpful.
Wishing you quiet times,
I recently just suffered from what they usually called tinnitus for 5 days. I went to an ENT doctor who did a lot of tests to me. My doctor said everything turned out normal and I could clearly hear things. She referred me to take a VNG test. I don’t know if this can get rid of the sound I’ve been hearing.
Also, my ENT told me about your product that supposedly helps to get rid of the ringing thing or ease it at least. Is it possible that this could just go away?
Thanks in advance,
A VNG is a test called a Videonystagmography. It is used for testing inner ear and central motor functions, a process known as vestibular assessment. It involves the use of infrared goggles to trace eye movements during visual stimulation and positional changes.
This is used to determine if you have Meniere’s disease, which is characterized by periods of extreme dizziness and a low frequency buzzing or ringing in the ears. If you do not have any dizziness, the chances are you do not have Meniere’s.
It is possible the ringing could go away on its own. Many cases of short duration, within a couple of months, resolve by themselves. If it does not resolve, I recommend trying Arches Tinnitus Starter Kit, a full three-month supply of Arches Tinnitus Formula. This should reduce the sound and aggravation of the tinnitus.
Wishing you quiet times,
In mid-July I contracted the Corona Virus. I only noticed the loss of taste/smell and had an array of headaches and mild fever for approximately 7 days.
On August 11th I took another Covid test, and as it was being administered, felt a significant discomfort and feared as to how deep that swab went into what I thought was my brain. Post the test, on the way home I played music in my car and as I arrived at home got a huge headache. When I arrived home, I took a short nap, and woke up with this ringing in my ears. It was so sudden and scary, it felt similar to the sound in your ears when you return from a concert and are about to go to sleep.
Ever since the ringing has not subsided. Sometimes the volume increases and it feels as if it travels from one ear to the other. I’ve had a very hard time accepting this, sleeping and insomnia have taken a toll on me.
I would like to know, given the fact that Corona Virus is so new, if there are other people experiencing a similar situation as mine – Did Corona weaken my hearing canals as well?
With high regards,
I’m very sorry this happened to you. The COVID-19 is very new. There are billions of dollars being spent trying to find a vaccine but there hasn’t been enough time or money to study all the possible effects post-COVID-19.
There is a very new study conducted in the UK on the number of people who survived COVID-19 hospitalization and who reported hearing loss and/or tinnitus. About 13% of those people reported new or increased rate of hearing loss or new or increased tinnitus.
The researchers stated there was no way at this point to determine exactly what caused the hearing loss and tinnitus. It could have been the increased stress caused by being hospitalized or it could have been the ototoxic effects of the primary medicines used to treat the virus. All of the most popular treatments cause damage to hearing and tinnitus. Further studies are needed to determine cause and effect.
I hope this condition resolves itself, and it may, but we don’t know. In the meantime, it would be wise to use Arches Tinnitus Formula for your tinnitus. It takes a full three months to get the full benefit so we recommend Arches Tinnitus Starter Kit, a full three-month supply of four bottles.
Wishing you quiet time,
I am age 70 and have had tinnitus since age 20 from exposure to live music. I also developed hyperacusis. I need a brain MRI.
Any advice? I’m really petrified. Also, does doing an MRI under anesthesia prevent worsening tinnitus?
Thank you so much,
I’m sorry you developed tinnitus and hyperacusis (extreme sensitivity to sounds). The reason for an MRI is to rule out acoustic neuroma, a very rare occurrence of a non-malignant growth on the hearing nerve. The great majority of these tests turn out negative.
An MRI is fairly loud so you should take precautions. Use earplugs and ask for hearing protection during the procedure. If they have protective headphones, put them on over the earplugs. That should reduce the noise to a level that won’t be harmful.
I doubt they will provide anesthesia for this. But if you have something that can help calm you down, like a Valium or Klonopin, you may want to take one before the procedure. That should make the whole process much more relaxing.
You can also take Arches Tinnitus Formula to reduce the tinnitus sound level. It takes 3 months to get the full benefit so we recommend Arches Tinnitus Starter Kit, a complete 3-month supply of four bottles.
Wishing you quiet times,